If you need an accessible version of this item please contact JSTOR User Support

Three Complexity Problems in Quantified Fuzzy Logic

Franco Montagna
Studia Logica: An International Journal for Symbolic Logic
Vol. 68, No. 1, Methods for Investigating Self-Referential Truth (Jun., 2001), pp. 143-152
Published by: Springer
Stable URL: http://www.jstor.org/stable/20016302
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Three Complexity Problems in Quantified Fuzzy Logic
Preview not available

Abstract

We prove that the sets of standard tautologies of predicate Product Logic and of predicate Basic Logic, as well as the set of standard-satisfiable formulas of predicate Basic Logic are not arithmetical, thus finding a rather satisfactory solution to three problems proposed by Hájek in [H01].

Page Thumbnails

  • Thumbnail: Page 
[143]
    [143]
  • Thumbnail: Page 
144
    144
  • Thumbnail: Page 
145
    145
  • Thumbnail: Page 
146
    146
  • Thumbnail: Page 
147
    147
  • Thumbnail: Page 
148
    148
  • Thumbnail: Page 
149
    149
  • Thumbnail: Page 
150
    150
  • Thumbnail: Page 
151
    151
  • Thumbnail: Page 
152
    152